# SDR AMTA200401328

- Difficulty date: October 27, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN, 2 INCHES AFT OF FUEL ACCESS PANEL 641DB, SKIN CHAFED.  REWORKED LOWER SKIN AT FUEL ACCESS PANEL 641DB, SKIN CHAFED WAS REPAIRED IAW SRM 57-20-01 AND ER 04-3910.
